MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL FOLEY CATHETER, 400 SERIES 10 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. DEROYAL FOLEY CATHETER, 400 SERIES 10 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080410
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported through a medwatch (# (b)(4)), "the temperature probe functioning upon insertion [date redacted].On [date redacted]: the next day, it began to intermittently read incorrectly, going from 37.0 to 11.4 and bouncing around, then reading steady.Temperature probe completely stopped working on [date redacted]: the second day." deroyal industries, inc.Requested return of the device, but it was not available for return.A supplier corrective action request (scar) will be issued to the supplier, spectrum plastics.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported through a medwatch (# (b)(4)), "the temperature probe functioning upon insertion [date redacted].On [date redacted]: the next day, it began to intermittently read incorrectly, going from 37.0 to 11.4 and bouncing around, then reading steady.Temperature probe completely stopped working on [date redacted]: the second day.".
 
Additional Manufacturer Narrative
A user facility reported through a medwatch ((b)(4)), "the temperature probe functioning upon insertion [date redacted].On [date redacted] - the next day, it began to intermittently read incorrectly, going from 37.0 to 11.4 and bouncing around, then reading steady.Temperature probe completely stopped working on [date redacted] - the second day." deroyal industries, inc.Requested return of the device, but it was not available for return.As this was discovered to be part of the connector, no supplier corrective action request was required to be sent to the supplier.As the lot was not reported, the specific device history record (dhr) was not able to be reviewed.An inventory check was not performed as this reported complaint was not something that could be discovered with visual inspection.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: because the sample was not returned and the lot number was not provided, the root cause could not be determined.Corrective actions: because the root cause could not be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
DEROYAL FOLEY CATHETER, 400 SERIES 10 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22852914
Report Number2320762-2025-00015
Device Sequence Number8457876
Product Code EYC
UDI-Device Identifier00749756045797
UDI-Public00749756045797
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown